# SDR SWAA2023103102589

- Difficulty date: September 20, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Bulged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR PANEL 221BF AFT INB EDGE BULGING AND MISSING INSERS MKD DOT<[01] RECEIVED AND REPLACED FLOOR PANEL 221BF IN REFERENCE WITH SRM 53-00-50-1A-1.;[02] VERIFIED RECEIVED. INSTALL ON CARD TTG8Q00MQFLK
